# SDR CA020618001

- Difficulty date: June 12, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 27,202 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 26,010 hours, 33,592 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 1 ENGINE UNCOMMANDED AUTOFEATHER AFTER TAKE OFF AT 100 FT. ENGINE WAS THEN SHUT DOWN. INVESTIGATION SUSPECTS FAILURE OF NR 1 ENGINE TORQUE SENSOR PROBE.
